Scattering of Electromagnetic Plane Wave by Infinite Double Gratings on a Dielectric Slab with Oblique Incidence and Arbitrary Polarization

Takeaki NODA  Kazunori UCHIDA  Toshiaki MATSUNAGA  

IEICE TRANSACTIONS (1976-1990)   Vol.E73   No.7   pp.1198-1206
Publication Date: 1990/07/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Electromagnetic Theory

Full Text: PDF(582.5KB)>>
Buy this Article

This paper is concerned with a theoretical study of electromagnetic wave scattering by infinite plane gratings located on both sides of a dielectric slab in case of oblique incidence and arbitrary polarization. In the analysis, we use the spectral domain method combined with the sampling theorem. Infinite sets of simultaneous equations are derived by the method of moments where spherical Bessel functions are used as weighting functions. Numerical results exhibit a good convergence. The use of a resonance phenomenon of a double grating makes it possible to greatly improve the cross polarization discrimination (X. P. D.) compared with the case of a single grating.